Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Itchiness around labia and clitoris, small bumps on vagina after using a scented soap. Treatment?

I Used A Scented Soap Seven Days Ago . On The Following day I noticed I was itchy I took a shower but really paid no attention to it then I shaved lightly over the bumps . Then The following day my vagina was very very itchy . The libia and clitoris and around the vaginal area . It is very very very very very very itchy . I have been using cream it seems to make the bumps go down some but not the itching . What to do !
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you say it appears to be the allergic reaction to some thing, which is allergic to you.
It may be the scented soap, cosmetics, clothes, wool, food, medicines, etc.
I advise you to consult a dermatologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms citrizine, mild steroid, and ofloxacin.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor